Catalog Home Page

A note on withdrawal through a point sink in fluid of finite depth

Forbes, L.K., Hocking, G.C. and Chandler, G.A. (1996) A note on withdrawal through a point sink in fluid of finite depth. The Journal of the Australian Mathematical Society. Series B. Applied Mathematics, 37 (03). pp. 406-416.

[img]
Preview
PDF - Published Version
Download (336kB) | Preview
    Link to Published Version: http://dx.doi.org/10.1017/S0334270000010742
    *Subscription may be required

    Abstract

    Withdrawal flow through a point sink on the bottom of a fluid of finite depth is considered. The fluid is at rest at infinity, and a stagnation point is present at the free surface, directly above the point sink. Numerical solutions are computed by means of the method of fundamental solutions, and it is observed that flows of this type are apparently possible for Froude number less than about 1.5. Relationships to previous work are discussed.

    Publication Type: Journal Article
    Publisher: Australian Mathematical Society
    Copyright: © Australian Mathematical Society
    URI: http://researchrepository.murdoch.edu.au/id/eprint/4898
    Item Control Page

    Downloads

    Downloads per month over past year